# SDR UALA2013050303095

- Difficulty date: April 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1320 S25-26R INBOARD FLANGE IS DENTED.   REPAIRED IAW SRM 53-00-07 RPR 5. MAJOR REPAIR.
